We've experienced three miscarriages in the last year and I recently underwent a surgery on my uterus to correct the suspected problem. My doctor prescribed me 30 days of estrogen and 10 days of progesterone to be taken on the last 10 days of the estrogen, in order to rebuild my uterine lining. My question is is it normal to start bleeding before stopping the progesterone. I have been reading that the progesterone is supposed to restart your cycle and that you should start bleeing a few days after you stop the supplements. I started bleeding on the 8th day of taking the supplements and bled for six days. The period was light, but I had just had my normal flow two weeks prior while just taking the estrogen. Also, after bleeding from progesterone withdrawal, will I ovulate normally as if I had just had a regular period. I appreciate any answers anyone can provide. Thanks!
You should definitely call your RE's office first thing in the morning to discuss this. I always thought proges stopped bleeding. There could be a problem that they can address but you need to inform them of this, everuthing could also be perfectly normal. Either way the best person to ask is your doc and asap. Goodluck!
I recently had fibroid d/c and she put me on estradiol for 30 days with progesterone the last 14 days.. I got my period one day after i stopped the pills,,, that was CD48 i believe.. but on my 3day bloodwork fsh 4 and progesterone perfect..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.